please help me!!!!

by christy

I take vitamins daily. I take 2000 mg taurine I also take tart cherry and black cohosh I started my period and this time it has lasted longer but I noticed within 30 min after takn my vitamins I start bleeding a lot heavier so I tried testing it to see what was causing it and I found its the taurine so I lowered the dose to 1000 mg a day and it still does it well now I'm bleeding reaaly heavy and passing clots a lot I have to change pads every 15 to 20 min how do I get this to stop and why is it causing this?

Comments for please help me!!!!

Click here to add your own comments

Oct 24, 2014
please help me!!!!
by: Wray

HI Christy Please see our page on Menstruation, hopefully it will explain things. There is a protocol for stopping heavy and/or continual bleeding. Taurine is only one ingredient, the rest are given on the link above. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...